# SDR SWIA202055321

- Difficulty date: November 22, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FLOOR SILL JUST AFT OF FS 349.00 RBL 36 IS CORRODED.  C-CHECK RO 1/6/2021.  C/W REO 670-53-21-1898 REV- DATE 2020-12-08.  MAJOR REPAIR TASK 51-900-1002-SKY & FORM M-337 COMPLETED AND ATTACHED.  NEGALABLE WEIGHT CHANGE.  REFERENCE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
